# SDR AU510002049

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Overheated
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ENHANCED CABIN LIGHTING SYSTEM LOCATED ABOVE DOOR 1R OVERHEATED.  FIRE AND SMOKE IN CABIN.  BCF FIRE EXTINGUISHER DISCHARGED.
